# SDR DALA2024062406391

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016-
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409057) CORROSION AT L/H FLOOR STRAP STA1016+5 - 1016+10, LBL 18, WL208. REMOVED, REPLACED AND INSTALLED NEW L/H FLOOR STRAP STA 1016+22 TO 1006 LBL 28 WL 208 IAW B737-800 SRM 51-40-02-0G.
